# SDR YENA2024031200405

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 01927
- Aircraft time: 79,038 hours, 28,602 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND HOLE B AT FRAME 16LH DOUBLE JOGGLE AREA, DOOR STOP FITTING N7. CRACK DIRECTION IS 9:00 & CRACK DEPTH IS 0.100 INCH; (RESOLVED ON W/O: 1284156 TASKCARD: NR-00024) PERFORMED REPAIR ON HOLE B FRAME 16LH DOUBLE JOGGLE AREA AT LEVEL DOOR STOP FITTING #7. IAW A320 SRM   53-11-12-300-012. THIS REPAIR IS CATEGORY B IAW SRI 53-11-12-205-008 . TABLE 001 INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT 6,800FC/ (FH NOT RELEVANT) SUBSEQUENT INSPECTION AT INTERVALS UNTIL 60000 FC/ FH NOT RELEVANT 4,700FC (FH NO RELEVANT) INSPECTION METHOD FOR LEADER HOLE REFER TO 53-11-12-300-012.  FIGURE 014.
